Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 85, NWS Tulsa, OK

May 20, 2018Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2018, 4:54 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2018, 4:54 AM CDT (09:54 UTC)
Expired
May 20, 2018, 5:45 AM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 4:59 AM CDTTSTM WND DMG7 E Vinita, OKSTRONG THUNDERSTORM WIND BLEW DOWN SEVERAL LARGE TREES...SNAPPED LARGE TREE LIMBS...AND DAMAGED A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

052 
WUUS54 KTSA 200954
SVRTSA
OKC035-041-115-201045-
/O.NEW.KTSA.SV.W.0085.180520T0954Z-180520T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
454 AM CDT SUN MAY 20 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...

* Until 545 AM CDT

* At 454 AM CDT, a severe thunderstorm was located 3 miles southeast
  of Vinita, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Miami...                          Vinita...
  Baxter Springs...                 Grove...
  Commerce...                       Fairland...
  Afton...                          Quapaw...
  Bernice...                        Ketchum...
  Bluejacket...                     Wyandotte...
  Treece...                         Picher...
  Bernice State Park...             Cleora...
  Narcissa...                       Ottawa...
  Peoria...                         Cardin...

This includes Interstate 44 between mile markers 280 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3674 9462 3649 9500 3651 9501 3651 9512
      3665 9525 3700 9495 3700 9462
TIME...MOT...LOC 0954Z 210DEG 37KT 3660 9512 

HAIL...1.25IN
WIND...60MPH
 
$$

Lacy
3 follow-up statements
864 
WWUS54 KTSA 201014
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
514 AM CDT SUN MAY 20 2018

OKC041-201023-
/O.CAN.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Delaware OK-
514 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3674 9462 3667 9477 3667 9506 3680 9512
      3700 9495 3700 9462
TIME...MOT...LOC 1013Z 224DEG 35KT 3681 9504 3675 9485 

$$

OKC035-115-201045-
/O.CON.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Craig OK-Ottawa OK-
514 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EAST CENTRAL CRAIG AND OTTAWA COUNTIES...

At 513 AM CDT, severe thunderstorms were located along a line
extending from near Bluejacket to Fairland, moving northeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Miami...                          Baxter Springs...
Commerce...                       Fairland...
Afton...                          Quapaw...
Bluejacket...                     Wyandotte...
Treece...                         Picher...
Narcissa...                       Ottawa...
Peoria...                         Cardin...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 290 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3674 9462 3667 9477 3667 9506 3680 9512
      3700 9495 3700 9462
TIME...MOT...LOC 1013Z 224DEG 35KT 3681 9504 3675 9485 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
008 
WWUS54 KTSA 201024
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
524 AM CDT SUN MAY 20 2018

OKC035-201033-
/O.CAN.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Craig OK-
524 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
      3700 9495 3700 9462
TIME...MOT...LOC 1023Z 214DEG 40KT 3688 9482 

$$

OKC115-201045-
/O.CON.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Ottawa OK-
524 AM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR OTTAWA COUNTY...

At 523 AM CDT, a severe thunderstorm was located 3 miles east of
Miami, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Miami...                          Baxter Springs...
Commerce...                       Fairland...
Quapaw...                         Wyandotte...
Treece...                         Picher...
Narcissa...                       Ottawa...
Peoria...                         Cardin...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 300 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
      3700 9495 3700 9462
TIME...MOT...LOC 1023Z 214DEG 40KT 3688 9482 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
815 
WWUS54 KTSA 201040
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
540 AM CDT SUN MAY 20 2018

OKC115-201050-
/O.EXP.KTSA.SV.W.0085.000000T0000Z-180520T1045Z/
Ottawa OK-
540 AM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
545 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 3674 9462 3667 9477 3676 9493 3694 9500
      3700 9495 3700 9462
TIME...MOT...LOC 1040Z 210DEG 37KT 3702 9472 

$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:48 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 20, 3:48 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
348 AM CDT Sun May 20 2018

.DISCUSSION...
Large MCS is ongoing across much of Oklahoma and portions of west
Texas. This system has left a large outflow boundary extending
from Midland to south of Abilene. Multiple outflow boundaries
exist across eastern Oklahoma as well, as storms continue to form
within the low level jet axis. Wind gusts from the OK mesonet
have been sub-severe so far overnight, generally in the 40 to 50
mph range. The highest chance for storms will be this morning
across eastern Oklahoma, with diminishing chances by tonight.

Monday will feel more comfortable as some drier air works into the
region behind the cold front. Southwest flow aloft will persist
into at least mid week, which will bring low end chances for
showers and storms each day. Overall severe potential looks low
for the next few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  63  84  66 /  60  20  20  10
FSM   85  67  87  68 /  40  30  30  10
MLC   79  62  86  65 /  70  40  30  10
BVO   76  58  83  63 /  60  20  10  10
FYV   80  62  82  62 /  40  30  30  10
BYV   81  64  82  63 /  40  20  30  10
MKO   77  63  84  66 /  60  40  30  10
MIO   79  62  83  64 /  60  20  20  10
F10   79  63  83  66 /  70  20  20  10
HHW   84  67  87  67 /  50  40  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

LONG TERM....06

CORFIDI
Hazardous weather outlook, May 20, 4:41 AM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
441 AM CDT Sun May 20 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-210945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
441 AM CDT Sun May 20 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms continue early this morning across
eastern Oklahoma. The main threat with these storms will be strong
or damaging wind gusts. The severe potential for this afternoon
may be more limited in areas that had rain overnight. The higher
severe potential will likely be across far southeast Oklahoma. An
outflow boundary extended from roughly Gainesville to Atoka, and
this could serve as a focus for storm development later today.
Otherwise, main hazards with ongoing storms will be brief heavy
rainfall, gusty winds and lightning. Storm chances will diminish
by this afternoon through tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cold front finally will move south of the area by Monday, bringing
some cooler and more stable air to the region. Southwest flow
aloft will continue through at least mid week, so any low
amplitude impulse could generate some showers and storms. However
the overall severe potential will remain low for the next several
days.

weather.gov/tulsa contains additional information.

CORFIDI

In the hours before

Special weather statement, May 20, 3:19 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT SUN MAY 20 2018

OKZ060-064-066-067-200845-
Tulsa OK-Okmulgee OK-Wagoner OK-Creek OK-
319 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK...NORTHWESTERN
WAGONER...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL
345 AM CDT...

At 317 AM CDT, a gust front was surging north into southern Tulsa
county, and may also affect portions of western Wagoner and far
eastern Creek counties.

Wind gusts up to 50 mph will be possible with this gust front.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Kiefer...
Mounds...                         Jenks Riverside Airport...
Oneta...                          Liberty...
Gray...                           Hectorville...
Leonard...

This includes Interstate 44 between mile markers 211 and 235.

LAT...LON 3616 9600 3617 9600 3616 9562 3615 9562
      3576 9581 3579 9608 3616 9615
TIME...MOT...LOC 0817Z 187DEG 34KT 3586 9593

Lacy
Special weather statement, May 20, 3:23 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
323 AM CDT SUN MAY 20 2018

OKZ054-200900-
Osage OK-
323 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
400 AM CDT...

At 322 AM CDT, a strong thunderstorm was located near Hulah, moving
north at 10 mph. Other strong storms were located near Okesa as well.

Nickel size hail will be possible with these storms.

Locations in or near the path include...
Bartlesville...                   Osage Hills State Park...
Hulah...                          Okesa...
Bartlesville Municipal Airport... Wah Sha She State Park...

LAT...LON 3700 9600 3679 9600 3666 9604 3665 9621
      3700 9619
TIME...MOT...LOC 0822Z 196DEG 10KT 3690 9607

Lacy
Special weather statement, May 20, 3:48 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
348 AM CDT SUN MAY 20 2018

OKZ062-067-068-070-072-200915-
Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-Mayes OK-
348 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHWESTERN MAYES...EASTERN WAGONER...WESTERN CHEROKEE AND EASTERN
MUSKOGEE COUNTIES UNTIL 415 AM CDT...

At 348 AM CDT, a gust front was located along a line extending from
3 miles west of Wagoner to Porum. Movement was northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this gust front.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Chouteau...
Warner...                         Vian...
Gore...                           Okay...
Webbers Falls...                  Hulbert...
Braggs...                         Tullahassee...
Greenleaf State Park...           Pumpkin Center...
Sequoyah State Park...            Lake Tenkiller State Park...
Keefeton...                       Summit...
Mazie...                          Lost City...

This includes Interstate 40 in Oklahoma between mile markers 276 and
296.

LAT...LON 3611 9515 3545 9495 3544 9502 3546 9503
      3546 9505 3543 9508 3539 9528 3551 9535
      3555 9535 3555 9537 3581 9552 3607 9546
      3608 9544 3614 9544 3630 9540
TIME...MOT...LOC 0848Z 218DEG 28KT 3596 9542 3535 9525

Lacy
Special weather statement, May 20, 4:14 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
414 AM CDT SUN MAY 20 2018

OKZ062-063-067-068-070-200945-
Muskogee OK-Cherokee OK-Delaware OK-Wagoner OK-Mayes OK-
414 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...MAYES...
EAST CENTRAL WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
UNTIL 445 AM CDT...

At 414 AM CDT, a gust front were located along a line extending from
4 miles west of Pryor to 8 miles west of Peggs to 6 miles south of
Hulbert. Movement was northeast at 35 mph.

Wind gusts 40 to 50 mph will be possible with the gust front.

Locations in or near the path include...
Tahlequah...                      Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Salina...
Langley...                        Hulbert...
Spavinaw...                       Oaks...
Pensacola...                      Hoot Owl...
Peggs...                          Rose...
Pumpkin Center...                 Cookson...
Leach...                          Cherokee Landing State Park...
Scraper...                        Eldon...

LAT...LON 3651 9508 3621 9484 3605 9480 3571 9481
      3564 9518 3606 9532 3627 9544 3631 9543
TIME...MOT...LOC 0914Z 242DEG 32KT 3631 9540 3609 9524 3584 9514

Lacy
Special weather statement, May 20, 4:18 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
418 AM CDT SUN MAY 20 2018

OKZ056-057-061-062-200945-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
418 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHERN
ROGERS...NORTHWESTERN MAYES AND SOUTHERN NOWATA COUNTIES UNTIL 445 AM
CDT...

At 417 AM CDT, a gust front was located along a line extending from
2 miles west of Talala to 3 miles southwest of Chelsea to 4 miles
northwest of Pryor. Movement was northeast at 30 mph.

Wind gusts 40 to 50 mph will be possible with this gust front.

Locations in or near the path include...
Vinita...                         Nowata...
Chelsea...                        Adair...
Delaware...                       Lenapah...
Talala...                         Big Cabin...
New Alluwe...                     Watova...
White Oak...                      Centrailia...
Bushyhead...                      Centralia...

This includes Interstate 44 between mile markers 260 and 286.

LAT...LON 3682 9518 3653 9505 3632 9541 3647 9551
      3654 9581 3657 9581 3686 9566
TIME...MOT...LOC 0917Z 216DEG 42KT 3653 9575 3651 9548 3635 9536

Lacy
Special weather statement, May 20, 4:40 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
440 AM CDT SUN MAY 20 2018

OKZ056>058-062-063-201015-
Craig OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
440 AM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN DELAWARE...
WESTERN OTTAWA...NORTHEASTERN MAYES AND EAST CENTRAL NOWATA COUNTIES
UNTIL 515 AM CDT...

At 440 AM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Delaware to 8 miles northeast of New
Alluwe to near White Oak to near Hoot Owl. Movement was northeast at
50 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Miami...                          Vinita...
Jay...                            Grove...
Salina...                         Fairland...
Afton...                          Langley...
Welch...                          Bernice...
Ketchum...                        Spavinaw...
Delaware...                       Bluejacket...
Disney...                         Big Cabin...
Pensacola...                      Hoot Owl...
Honey Creek State Park...         Cherokee State Park...

This includes Interstate 44 between mile markers 273 and 309.

LAT...LON 3694 9491 3682 9477 3646 9463 3625 9513
      3657 9530 3669 9544 3678 9568 3700 9534
      3700 9504
TIME...MOT...LOC 0940Z 241DEG 46KT 3678 9556 3671 9540 3660 9526 3634
9512

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:25 PM CDTSevere Thunderstorm WarningTSAOsage31 min
May 20, 12:58 AM CDTSpecial Weather StatementTSAKay32 min
May 20, 1:12 AM CDTSevere Thunderstorm WarningTSAOsage48 min
May 20, 1:36 AM CDTSpecial Weather StatementTSAOsage24 min
May 20, 1:47 AM CDTSpecial Weather StatementTSAOkfuskee28 min
May 20, 1:50 AM CDTSpecial Weather StatementTSAOsage25 min
May 20, 2:02 AM CDTSpecial Weather StatementTSAPittsburg28 min
May 20, 2:04 AM CDTSpecial Weather StatementTSAOsage26 min
May 20, 2:17 AM CDTSpecial Weather StatementTSAOkfuskee28 min
May 20, 2:36 AM CDTSevere Thunderstorm WarningTSAOkfuskee39 min
May 20, 2:49 AM CDTSpecial Weather StatementTSALatimer26 min
May 20, 2:58 AM CDTSpecial Weather StatementTSAOkmulgee32 min
May 20, 3:19 AM CDTSpecial Weather StatementTSATulsa26 min
May 20, 3:23 AM CDTSpecial Weather StatementTSAWashington37 min
May 20, 3:28 AM CDTAreal Flood AdvisoryTSAWashington3 hr
May 20, 3:41 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner38 min
May 20, 3:48 AM CDTSpecial Weather StatementTSAMuskogee27 min
May 20, 4:00 AM CDTAreal Flood AdvisoryTSAOsage3 hr
May 20, 4:14 AM CDTSpecial Weather StatementTSACherokee, Mayes31 min
May 20, 4:18 AM CDTSpecial Weather StatementTSACraig, Nowata27 min
May 20, 4:40 AM CDTSpecial Weather StatementTSACraig, Delaware, Nowata, Ottawa35 min
May 20, 5:21 AM CDTSpecial Weather StatementTSADelaware24 min
May 20, 8:17 AM CDTRiver Flood WarningTSAOttawa30 hr
May 20, 2:48 PM CDTSpecial Weather StatementTSAPushmataha42 min
May 20, 3:07 PM CDTSpecial Weather StatementTSAOttawa23 min
May 20, 3:38 PM CDTSpecial Weather StatementTSAOttawa37 min
May 20, 4:06 PM CDTSpecial Weather StatementTSAAdair24 min
May 20, 4:20 PM CDTSpecial Weather StatementTSADelaware25 min
May 20, 6:02 PM CDTSpecial Weather StatementTSAAdair43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.